# SDR Q2SA754010

- Difficulty date: February 9, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N754SA
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Aircraft time: 119,975 hours, 23,650 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Part serial: 371894
- Condition: Vibration
- Location: Cockpit
- Part time: 4,126 hours, 891 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT DECK FAN RUMBLES WITH OCCASIONAL BURNED ODOR, SWITCHED OFF AND CIRCUIT BREAKER PULLED.  PERFORMED SMOKE INSPECTION REFERENCE AMM 5-51-00, NO DEFECTS NOTED.  REMOVED AND REPLACED RECIRCULATING FAN IAW AMM 21-25-06, OPS CHECKED NORMAL IAW 21-25-06.
